View Full Version : Concerta with 200 mgs theanine stack


Charmcityguy22
07-02-16, 10:45 AM
Question for anyone in this forum, I was taking 27 mgs of Concerta daily and today went back down to 18mgs due to 27 being to high,I also take 200 mgs L-theanine in the afternoon to help with the crash of the Concerta,I had red on this forum that a member had been taking the 200 mgs theanine with his dose of 36mgs concerta,so I decided to try that combo with my concerta dose as I feel like it would help smooth the Concerta out,and it just hit me.has anyone experienced with this combo and is it safe?

Toss4n
08-11-16, 04:18 AM
Question for anyone in this forum, I was taking 27 mgs of Concerta daily and today went back down to 18mgs due to 27 being to high,I also take 200 mgs L-theanine in the afternoon to help with the crash of the Concerta,I had red on this forum that a member had been taking the 200 mgs theanine with his dose of 36mgs concerta,so I decided to try that combo with my concerta dose as I feel like it would help smooth the Concerta out,and it just hit me.has anyone experienced with this combo and is it safe?

Definitely safe. Just test it out for yourself and see if it works. :) And don't forget to keep us updated! L-Theanine (at least in drinkable form) is quite effective for increasing concentration, especially when combined with a small dose of caffeine. Remember when I bought a bottle containing l-hteanine years ago before I knew anything about ADHD, and being surprised at how well I was able to focus and how calm it made me feel (the same drink isn't available here anymore though:().

RjoyD1
09-09-16, 05:18 PM
I'm curious about this myself. I have ADHD-PI with anxiety.

I've been on Concerta for maybe a week now and it seems sort of sporatic. Dopey, tired,calm, then jittery, then back to clear headed /aware/motivated, back to the first one... not necessarily in that order, lol, and so on....very weird.

My doctor just had me raise my dose from 18 mg to 36 mg and it seems to be alittle bit better, she says she thinks the side effects will disappate in about 2 weeks, but I'm in college and so it makes me a little bit impatient. :-P

So I can't help but wonder if l-theanine might help assist it in working better.